Regularizing algorithms for equations with monotone mappings in the presence of random noise
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1987), pp. 59-65
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1987_12_a12,
author = {I. P. Ryazantseva},
title = {Regularizing algorithms for equations with monotone mappings in the presence of random noise},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {59--65},
year = {1987},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1987_12_a12/}
}
TY - JOUR AU - I. P. Ryazantseva TI - Regularizing algorithms for equations with monotone mappings in the presence of random noise JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1987 SP - 59 EP - 65 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1987_12_a12/ LA - ru ID - IVM_1987_12_a12 ER -
I. P. Ryazantseva. Regularizing algorithms for equations with monotone mappings in the presence of random noise. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1987), pp. 59-65. http://geodesic.mathdoc.fr/item/IVM_1987_12_a12/